Abstract:
The paper is devoted to a study of singular optimal trajectories by the chronological calculus methods developed in the school of R. V. Gamkrelidze.
Citation:
A. I. Tret'yak, “On necessary conditions for odd optimability of high speed prbblem for the linear on control systems”, Math. USSR-Sb., 70:1 (1991), 47–63
\Bibitem{Tre90}
\by A.~I.~Tret'yak
\paper On necessary conditions for odd optimability of high speed prbblem for the linear on control systems
\jour Math. USSR-Sb.
\yr 1991
\vol 70
\issue 1
\pages 47--63
\mathnet{http://mi.mathnet.ru/eng/sm1193}
\crossref{https://doi.org/10.1070/SM1991v070n01ABEH001252}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1055978}
\zmath{https://zbmath.org/?q=an:0731.49022}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..70...47T}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1991GG78300004}
Linking options:
https://www.mathnet.ru/eng/sm1193
https://doi.org/10.1070/SM1991v070n01ABEH001252
https://www.mathnet.ru/eng/sm/v181/i5/p625
This publication is cited in the following 6 articles: